# SDR AALA202302277665

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N877BF
- Make and model: Boeing 787-8
- Aircraft serial: 65997
- Aircraft time: 1,537 hours, 258 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 510904141
- Part serial: 01446
- Condition: No Test
- Location: Zone 100 - Fuse
- Part time: 1,510 hours, 255 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LOCATOR TRANSMITTER FAILED OPERATIONAL CHECK PER JOB CARD 78C21223002. REPLACED EMERGENCY LOCATOR TRANSMITTER PER AMM 23-24-01. INSTALLATION TEST OK.
